#1
I started some new medication today for migraine. The only problem is that the tablets make me feel woozy all the time.


Anyone know what I can do to stop this? I can't stay awake.....!
#3
Quote by digimon go!
caffeine and other stimulants



Already tried this........doesn't affect me cause I drink loads of it anyway.
#6
Don't mix anything with medication. If you just started it, your body might get used to it. If not, see you doctor.

Kisses Sweety
Need fashion advice?

Quote by PaperStSoapCo
I wish I had a dick like a black guy instead of my little white dick.

Quote by JoelTheShredder
i love you more than words can express jean.


I saw Rick Astley in Quebec City, on April 10th 2009. Best day of my life!
#7
Quote by Fassa Albrecht
Already tried this........doesn't affect me cause I drink loads of it anyway.

just go to sleep then, maybe you really were just tired and the medication exacerbated it
#8
Quote by digimon go!
just go to sleep then, maybe you really were just tired and the medication exacerbated it



This was at 3pm...........
#9
Quote by JeanMi36
Don't mix anything with medication. If you just started it, your body might get used to it. If not, see you doctor.

Kisses Sweety



I love you!
#10
Like the one guy said, don't take anything, talk to your doc. And it would help to know what med you took...
In the Valley of Vung
#12
Quote by Mr. Parker
Like the one guy said, don't take anything, talk to your doc. And it would help to know what med you took...



The tablets are amitriptyline. It's a nerve blocker and anti-depressant.
#13
how often must you take them...if its once a day, take them at night, so the sleepy side effects wear off by the time you have to get up.
people with large sig's are clearly compensating for something.
#14
Quote by Fassa Albrecht
The tablets are amitriptyline. It's a nerve blocker and anti-depressant.

^Hooray anti-depressants!!! I'm on zoloft.


It probably is just taking time to get used to, I felt it the first few days that I started taking my meds among other things. Just give it time, keep low, don't do anything to make it worse like drink or go for a ten mile jog, just play it safe and if it doesn't get better you need to talk to a doctor, because it doesn't sound too fun.

Peace kiddo, get better
#15
Quote by Lamrick21
how often must you take them...if its once a day, take them at night, so the sleepy side effects wear off by the time you have to get up.



Once a day, but I was advised today to start them straight away to let them get inot my system
#16
Yeah, looks like drowsiness, blurred vision, hypotension, sedation, and confusion can be early side affects. Cause it is a TCA it often takes time to build up in the sysyem to be effective. Like the other siad, it takes a bit to get used to it.

Watch out for, urinary retention, dry mouth that doesn't go away, or constipation that doesn't go away. Drink enough water in the day...it may also make you hungry so don't eat too much and get fat...
In the Valley of Vung
#17
Quote by Mr. Parker
Yeah, looks like drowsiness, blurred vision, hypotension, sedation, and confusion can be early side affects. Cause it is a TCA it often takes time to build up in the sysyem to be effective. Like the other siad, it takes a bit to get used to it.

Watch out for, urinary retention, dry mouth that doesn't go away, or constipation that doesn't go away. Drink enough water in the day...it may also make you hungry so don't eat too much and get fat...



As long as the effects don't last then I'm not too bothered.


I can't complain.....people pay good money to feel like this..............
#18
LOL, well good then, but for real, as far as the urinary retention and constipation goes, if you do get either or both of those let your doc know. They can lead to infection or impaction, niether of those you want!
In the Valley of Vung
#19
Quote by Mr. Parker
LOL, well good then, but for real, as far as the urinary retention and constipation goes, if you do get either or both of those let your doc know. They can lead to infection or impaction, niether of those you want!



Ewwwwwwww....I will.
#20
Tell me about it...first patient I ever had was retarded and had a fecal impaction....not the best first day ever...
In the Valley of Vung
#21
Quote by Mr. Parker
Tell me about it...first patient I ever had was retarded and had a fecal impaction....not the best first day ever...



Definitely not the highlight of ANYONE'S day......yuck!